A partition theorem for triples

E. C. Milner, K. Prikry

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Consider a partition of triples of enumerable ordinals into twc classes. We show that either for each natural number k, the first class contains all triples from a set of type ω + k, or the second class contains all triples of a four element set.

Original languageEnglish (US)
Pages (from-to)488-494
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - Jul 1986


  • Martin’s Axiom
  • Partition relation
  • Real type


Dive into the research topics of 'A partition theorem for triples'. Together they form a unique fingerprint.

Cite this